MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regp1017 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer "that the picc introducer sheath would not insert pass the skin and ended up splitting at the site or freying which caused customer to open a full brand new kit.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer "that the picc introducer sheath would not insert pass the skin and ended up splitting at the site or freying which caused customer to open a full brand new kit." additional information received: it was reported "when my staff is attempting to insert the introducer in the patient they are having issues, they notice the issue with the introducer once they attempt.They have made a larger nick thinking it was the patients skin before realizing.".

Brand Name
DOT 3FR SL PROV ML
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15905094
Report Number3006260740-2022-05571
Device Sequence Number5775554
Product Code PND
UDI-Device Identifier00801741185076
UDI-Public(01)00801741185076
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberSP4153108DB
Device Lot NumberREGP1017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown